# SDR C2XA01IA409

- Difficulty date: December 1, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: DL1020M324
- Part serial: 1015
- Condition: Frozen
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - Crew reported that there was a smoke smell in the cockpit when the #1 pack was operated. The pack was turned off and the smell went away. The aircraft landed at IAH without incident. Maintenance found the left ram air valve door to be stuck in the open position. Maintenance removed and replaced the affected ram air door actuator, and the aircraft was approved for return to service.
